Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An ergodic lemma


Author: M. A. Akcoglu
Journal: Proc. Amer. Math. Soc. 16 (1965), 388-392
MSC: Primary 28.70
DOI: https://doi.org/10.1090/S0002-9939-1965-0179325-2
MathSciNet review: 0179325
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Brunel, Sur un lemme ergodique voisin du lemme de E. Hopf, et sur une de ses applications, C. R. Acad. Sci. Paris 256 (1963), 5481-5484. MR 0152633 (27:2608)
  • [2] R. V. Chacon and D. S. Ornstein, A general ergodic theorem, Illinois J. Math. 4 (1960), 153-160. MR 0110954 (22:1822)
  • [3] R. V. Chacon, Identification of the limit of operator averages, J. Math. Mech. 11 (1962), 961-968. MR 0145352 (26:2883)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0179325-2
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society